# SDR UPS08851741

- Difficulty date: February 20, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN STA 1520 LBL60 SEAT TRACK GOUGED.  CABIN SEAT TRACK AT STA 1520 AND LBL 60, REPAIRED IAW EO DC8-5340-7779-B.
